# SDR 2013FA0000470

- Difficulty date: August 15, 2013
- Submitted: August 15, 2013
- Operation: General aviation
- Aircraft: N6328P
- Make and model: Cessna P210N
- Aircraft serial: P21000170
- Aircraft time: 2,800 hours
- Engine: Cont TSIO520*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Part number: 12802091
- Condition: Broken
- Location: Downlock
- Part time: 2,800 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE GEAR COLLASPED ON LANDING ROLL OUT.  THERE ARE 2 PINS INSTALLED IN THE END OF THE NOSE GEAR ACTUATOR BEARING END.  THE DOWN LOCK HOOKS ENGAGE ON THESE 2 PINS IN THE DOWN POSITION.  THESE PINS ARE HELD IN PLACE BY A ROLL PIN THROUGH THE BEARING END INTO A GROOVE IN THE LOCK PIN.  IF 1 OF THE PINS SHOULD BREAK IN THE BEARING END OR COME LOSE IT CAN WORK ITS WAY INTO A GAP IN THE BEARING END WHERE IT WILL JAM THE NLG SYS CAUSING A SITUATION WHERE THE NOSE GEAR WILL NOT LOCK IN THE DOWN POSITION.  INSPECTION OF THE ACFT NLG SYSTEM EXHIBITED THE EXACT SENARIO AS MENTIONED ABOVE.  FURTHER INSPECTION AND REMOVAL OF THE PINS DETERMINE THAT ONE OF THE PINS, PN 1280209-1 WAS BROKEN IN THE BEARING END OF THE ACTUATOR.  IT’S APPARENT, THIS UNSAFE CONDITION CAN GO UNDETECTED AND IS NOT ROUTINELY BEING INSPECTED AS DIRECTED BY SEB95-20.
